I ache all over and have been for the past few days, its worse as the day gets on.
I suffer the fatigue that comes with Colitis...and thats obviously tiredness aswell as general lethargy. My concern is - could this be the Prednisolone causing the aching, as it feels different from the usual lethargy/tiredness? I've been on varying doses of Pred for the past 6 months and am trying to taper off, without success. I'm worried it may have begun affecting my joints.
22 year old female, from the UK. Diagnosed with Ulcerative Proctitis Jan '08. Hospitalised Jan '09 for 3 days IV Hydrocortisone - had no effect! Hospitalised Feb '09 for 7 days (5 days - IV Hydrocortisone)
Currently taking daily:
15mg Prednisolone tablets (tapering), 100mg Azathioprine (started taking 11th May),1g Acetarsol suppository, Asacol suppository (alternating nights)1g Mesalazine granules x 2
Motilium (anti sickness), 1.5mg Zopiclone (taken when needed for sleeping), 10mg Citalopram (anti-anxiety), Probiotic Multivitamins, Nutren Build up drinks.